Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 1, Pages 66–71 (Mi mz2558)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Manifold of Almost Complex Structures

N. A. Daurtseva

Kemerovo State University

Abstract: Let $(M,g_0)$ be a smooth closed Riemannian manifold of even dimension $2n$ admitting an almost complex structure. It is shown that the space $\mathscr A^+$ of all almost complex structures on $M$ determining the same orientation as the one determined by a fixed almost complex structure $J_0$ is a smooth locally trivial fiber bundle over the space $\mathscr A\mathscr O_{g_0}^+$ of almost complex structures orthogonal with respect to $g_0$ and determining the same orientation as $J_0$.

DOI: https://doi.org/10.4213/mzm2558

Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:1, 59–63

Bibliographic databases:

UDC: 514.76
Received: 15.07.2002
Revised: 18.03.2004

Citation: N. A. Daurtseva, “On the Manifold of Almost Complex Structures”, Mat. Zametki, 78:1 (2005), 66–71; Math. Notes, 78:1 (2005), 59–63

Citation in format AMSBIB
\Bibitem{Dau05}
\by N.~A.~Daurtseva
\paper On the Manifold of Almost Complex Structures
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 1
\pages 66--71
\mathnet{http://mi.mathnet.ru/mz2558}
\crossref{https://doi.org/10.4213/mzm2558}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2244870}
\zmath{https://zbmath.org/?q=an:1134.53300}
\elib{https://elibrary.ru/item.asp?id=9155856}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 1
\pages 59--63
\crossref{https://doi.org/10.1007/s11006-005-0099-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000231924500007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944524172}


Linking options:
  • http://mi.mathnet.ru/eng/mz2558
  • https://doi.org/10.4213/mzm2558
  • http://mi.mathnet.ru/eng/mz/v78/i1/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Daurtseva, “On integrability of an almost complex structure on a strictly nearly Kähler $6$-manifold”, Siberian Math. J., 55:1 (2014), 49–52  mathnet  crossref  mathscinet  isi
    2. N. A. Daurtseva, N. K. Smolentsev, “O pochti kompleksnykh strukturakh na shestimernykh proizvedeniyakh sfer”, Geometriya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 146, VINITI RAN, M., 2018, 17–47  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:308
    Full text:132
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021